# SDR 05040626

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 17,648 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Longeron
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHASE III PAX DOOR CRACKED ON LONGERON AT FS 338.9 AND DATUM NR 1 RUNNING UNDER BOTTOM STEP RISER 1.25 INCH LONG.
